| Catalog Number |
109805 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
05/18/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that 2 days after two dental implants were installed in patient's left mandible, it was verified their non-osseointegration.The patient presented bone type ii, bone graft was executed and immediate load was not performed.